# SDR 2005FA0001502

- Difficulty date: October 26, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 631
- Engine: Rroyce BR700710A110
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 394A1P1
- Condition: Disconnected
- Location: Cabin Lights
- Part time: 4,733 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE, CREW NOTED SEVERAL CABIN LIGHTS WENT INOPERATIVE.  WIRE PX601A8 AT CONNECTORS 394A1J1/394A1P1 BEHIND AUX CB PANEL AT RT RADIO RACK WAS FOUND WITH EVIDENCE OF OVERHEATING AND ARCING.  SOLDERED CONNECTION TO CORRESPONDING PIN HAD FAILED.  CB DID NOT TRIP.  REPLACED CONNECTOR 394A1J1/394A1P1, TRIMMED DAMAGED WIRE, INSTALLED NEW PIN. REPLACED 50 AMP CB. INTERNALLY INSPECTED POWER DISTRIBUTION BOX FOR EVIDENCE OF OVERHEATING.  TESTED REPAIRED CIRCUIT.  (K)
